# SDR TWAA9804008

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602TW
- Make and model: Boeing 767231
- Aircraft serial: 22565
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Cracked
- Location: Nr 12 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - DURING C-CHECK MAINTENANCE, NR 12 SPOILER UPPER SURFACE HAD A SMALL 1.24 INCH CRACK AT INBOARD FORWARD CORNER.  REPAIRED SPOILER BY HOTBONDING PER SRM 51-70-05 PAGE 23.  (M)
